# SDR CA020621001

- Difficulty date: June 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 11,862 hours
- Engine: Pwa PT6A34
- System (JASC): 3242 · Brake
- Part: Liner
- Part number: 06610800
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, A, B
- Precautionary procedure: F

## Discrepancy

(CAN) NEW BRAKE LININGS WERE INSTALLED ONTO BACKING PLATES & PRESSURE PLATES FOR BRAKE CYLINDER ASSY, USING PROPER RIVETS ASSPECIFIED BY CLEVELAND WHEELS & BRAKES. A/C TAXIED FOR CONDITIONING BRAKE LININGS AS PER MANUFACTURE FOR NONASBESTOS ORGANIC LININGS.A/C TAXIING BACK TO HANGAR WHEN IT DISCOVERED LOSS OF BRAKE PRESSURE APPLIED BY PILOT. A/C DID MANAGED TO COME TO STOP. ESCAPING HYDRAULIC FLUID & HOT BRAKE PARTS CREATED FIRE IN WHEEL WELL. PILOT QUICKLY EXTINGUISHED BLAZE WITH ONE OF A/C ONBOARD FIRE EXTINGUISHERS. LARGE POOL(S) OF HYDRAULIC FLUID FROM LT MAIN UNDERCARRIAGE BRAKE CYLINDERS 1ST DISCOVERED BY MAINT STAFF UPON APPROACHING A/C.
